# SDR AALA202112277281

- Difficulty date: December 22, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- Aircraft time: 80,330 hours, 10,406 cycles
- System (JASC): 2540 · Lavatories
- Part: Handle
- Condition: Detached
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LAVATORY DOOR HANDLE FELL OFF. RESECURED LAVATORY DOOR HANDLE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER CMM 25-45-81.
